Algèbre de Hopf de graphes - Archive ouverte HAL Access content directly
Journal Articles Comptes rendus de l'Académie des sciences. Série I, Mathématique Year : 2004

Algèbre de Hopf de graphes

N. Thiéry
Not file

Dates and versions

hal-00622674 , version 1 (12-09-2011)

Identifiers

  • HAL Id : hal-00622674 , version 1

Cite

Jean-Christophe Novelli, Jean-Yves Thibon, N. Thiéry. Algèbre de Hopf de graphes. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2004, 339 (9), pp.607-610. ⟨hal-00622674⟩
113 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More